About

Lemsip Max Cold & Flu Sachets contain a combination of ingredients effective in relieving the symptoms associated with cold and flu.

What does Lemsip Max give relief from?

Lemsip Max Cold & Flu Blackcurrant Sachets are for the effective relief for...

  • Fever.
  • Headaches.
  • Body aches and pains.
  • Blocked nose.
  • Sore throat.

Can this be used during pregnancy or breastfeeding?

This product should not be used during pregnancy or breastfeeding.

Speak with your doctor or our pharmacist for advice before taking any medication.

Who is it suitable for?

Adults over the age of 16 and the elderly who are suffering from cold & flu-like symptoms.

Directions for use

Adults, the elderly and children 16 years and over: One sachet every 4-6 hours as required.

How To Use: Pour one sachet into a mug and fill it with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Do not take more than 4 sachets in 24 hours.

Who is it not suitable for?

Do not use Lemsip Max Cold & Flu if:

  • You have any allergies to the ingredients listed.
  • Under the age of 16.
  • You have Raynaud’s syndrome.
  • Serious heart condition.
  • High blood pressure.

Please see the full list on the information leaflet attached.

Contains

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Also contains Ascorbic Acid (Vitamin C), Aspartame, Sodium and Sucrose.

Side Effects

Like all medicines, Lemsip Max does have side effects however, not everyone will get them.

If you experience any of the following side effects stop taking it immediately and contact your doctor.

  • Allergic reaction.
  • Vomiting, diarrhoea.
  • Difficulty in passing urine.

Warning

Keep out of sight and reach of children.

Do not give to children under the age of 16.

Do not take any other products containing Paracetamol whilst taking this medicine.

Do not exceed the stated dose.

Useful Information

This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.

Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacists for more information.

Please contact your GP if appropriate regarding this product.

Product images: While we try to keep our product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.

Reviews

About us

 

At Peak Pharmacy Online, we prioritize your well-being. Enjoy free delivery on orders over £35, and experience genuine UK pharmacy products with transparent, friendly service. Learn more About Us 

Peak Pharmacy - Horizon Chesterfield
  • GSK Logo - Malarone
  • Lilly Logo - Mounjaro
  • Novartis Logo
  • Proctor and Gamble Logo
  • Roche Logo
  • Teva Pharmaceuticals Logo
Popular Treatments
We've found a few items you may be interested in